Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 331, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 20, 2015, 4:54 AM MDT for San Juan County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 20, 2015, 4:54 AM MDT (10:54 UTC)
- Expired
- Oct 20, 2015, 5:30 AM MDT
- In force
- 36 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County San Juan County, NM
The radar
The Albuquerque radar (KABX), 222 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 782 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1908 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS55 KABQ 201054
SVRABQ
NMC045-201130-
/O.NEW.KABQ.SV.W.0331.151020T1054Z-151020T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 AM MDT TUE OCT 20 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SAN JUAN COUNTY IN NORTHWESTERN NEW MEXICO...
* UNTIL 530 AM MDT
* AT 451 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF TOADLENA...OR 32 MILES EAST OF CHINLE...MOVING NORTHEAST AT 30
MPH. A SECOND SEVERE STORM WAS LOCATED 5 MILES NORTHWEST OF
TOADLENA...ALSO MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SANOSTEE...BURNHAM...TOADLENA...NEWCOMB AND TOCITO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3615 10904 3633 10905 3659 10870 3651 10845
3629 10850 3605 10899 3614 10905
TIME...MOT...LOC 1051Z 227DEG 25KT 3616 10899
HAIL...1.00IN
WIND...60MPH
$$
442 follow-up statements
428
WWUS55 KABQ 201120
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
520 AM MDT TUE OCT 20 2015
NMC045-201130-
/O.CON.KABQ.SV.W.0331.000000T0000Z-151020T1130Z/
SAN JUAN-
520 AM MDT TUE OCT 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM MDT
FOR WEST CENTRAL SAN JUAN COUNTY...
AT 519 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANOSTEE...OR
28 MILES SOUTH OF SHIPROCK...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SANOSTEE AND TOCITO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3629 10887 3639 10897 3659 10870 3651 10845
3642 10847
TIME...MOT...LOC 1119Z 218DEG 19KT 3640 10883
HAIL...1.25IN
WIND...60MPH
$$
44817
WWUS55 KABQ 201129
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
529 AM MDT TUE OCT 20 2015
NMC045-201139-
/O.EXP.KABQ.SV.W.0331.000000T0000Z-151020T1130Z/
SAN JUAN-
529 AM MDT TUE OCT 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SAN JUAN COUNTY
WILL EXPIRE AT 530 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3629 10887 3639 10897 3659 10870 3651 10845
3642 10847
TIME...MOT...LOC 1124Z 227DEG 25KT 3640 10883
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 3:45 AM MDT, 1 hour 9 minutes earlier.
Area forecast discussion, Oct 20, 3:45 AM MDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 345 AM MDT TUE OCT 20 2015 .SYNOPSIS... A STRONG UPPER LEVEL LOW PRESSURE SYSTEM DEVELOPING OVER THE NORTHERN SEA OF CORTEZ TODAY WILL TRACK SLOWLY NORTHEASTWARD ACROSS NORTHWEST NEW MEXICO THROUGH THURSDAY...BEFORE EJECTING FURTHER NORTHEASTWARD ACROSS THE CENTRAL ROCKIES THURSDAY NIGHT. BETWEEN TODAY AND THURSDAY NIGHT THE ENTIRE FORECAST CAN EXPECT WETTING PRECIPITATION WITH HEAVIER AMOUNTS AROUND AND OVER AN INCH ACROSS SOUTHERN AND EASTERN AREAS. SOME AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN MAY RECEIVE OVER 3 INCHES OF RAIN WITH THE POTENTIAL FOR FLASH FLOODING STARTING TODAY. STRONG ATMOSPHERIC DYNAMICS AND INSTABILITY WILL ALSO PRODUCE THE RISK OF SEVERE THUNDERSTORMS. A SECONDARY UPPER LEVEL TROUGH MAY MOVE OVER THE AREA FROM THE NORTHWEST FRIDAY AND FRIDAY NIGHT KEEPING PRECIPITATION IN THE FORECAST. THE HIGHEST ELEVATIONS OF THE NORTHERN MOUNTAINS MAY RECEIVE SIGNIFICANT SNOW ACCUMULATION THROUGH MID WEEK. && .DISCUSSION... WITH A PWAT ANOMALY +3 STANDARD DEVIATIONS ABOVE NORMAL THIS STORM SYSTEM WILL HAVE ABUNDANT MOISTURE TO WORK WITH. THERE LOOKS TO BE A SECONDARY RISK OF LOCALLY HEAVY RAIN TODAY OVER THE S CENTRAL AND SW ZONES...BUT EASTERN AREAS WILL HAVE THE GREATER CONCERN WHERE TRAINING CELLS LOOK INCREASINGLY LIKELY. WILL HOIST A FLASH FLOOD WATCH VALID TODAY AND TONIGHT ALONG AND SE OF A LINE FROM RUIDOSO TO TUCUMCARI...WHERE MODELS AGREE ON BETTER DYNAMICS LINING UP AS S WINDS ALOFT OVER RIDE A PERSISTENT TAP OF MOISTURE RICH SOUTHEASTERLY LOW LEVEL INFLOW TO THE SYSTEM. THE FLASH FLOOD THREAT LOOKS TO CONTINUE THROUGH AT LEAST WEDNESDAY AS THE SYSTEM DRAWS A BACK DOOR COLD FRONT INTO NE AND E CENTRAL AREAS. THE FRIDAY AND FRIDAY NIGHT TROUGH DOESNT LOOK NEARLY AS WET...AND IT SHOULD BE FOLLOWED BY A FETCH OF DRIER ZONAL FLOW. 44 && .FIRE WEATHER... AN EXTENDED PERIOD OF UNSETTLED WEATHER WILL CONTINUE INTO THURSDAY AS A LARGE STORM SYSTEM PUMPS ABUNDANT MOISTURE AND INSTABILITY OVER NEW MEXICO. WIDESPREAD HEAVY RAIN OVER THE NEXT 3 DAYS WILL CENTER OVER CENTRAL AND EASTERN AREAS...WITH FLASH FLOODING POSSIBLE MAINLY ALONG AND EAST OF THE PECOS RIVER. MIN RH VALUES TODAY INTO THURSDAY WILL AVERAGE FROM NEAR 40 PCT ALONG THE AZ STATE LINE TO NEAR 80 PCT IN THE EAST...WHILE RECOVERIES FAVOR EXCELLENT ALL AREAS. NO STRONG WINDS APPEAR TO ACCOMPANY THIS STORM SYSTEM EXCEPT FOR A PERIOD OF GAP WINDS BELOW CANYONS IN THE RIO GRANDE VALLEY WEDNESDAY MORNING THEN AGAIN THURSDAY MORNING. VENTILATION WILL BE GOOD TO EXCELLENT TODAY BUT DETERIORATE THROUGH THURSDAY UNTIL FAVORING WIDESPREAD POOR TO FAIR VALUES THROUGH THE WEEKEND. TEMPERATURES WILL BECOME COLD ENOUGH WEDNESDAY NIGHT FOR SOME LIGHT TO MODERATE SNOW ACCUMULATIONS ABOVE 11000 FT IN THE NORTHERN MTS. ANY IMPACTS WILL BE MINIMAL AND RELEGATED TO THE HIGHEST ELEVATIONS. THIS MAY THE FIRST EVENT TO LEAVE A PERMANENT BLANKET OF SNOW COVER IN THE HIGH TERRAIN. THE MAIN STORM SYSTEM WILL EXIT THE STATE LATE THURSDAY AND LEAVE BEHIND SOME MODERATE WESTERLY FLOW. LOCAL STRONG WEST WINDS ALONG THE EAST SLOPES ARE POSSIBLE INTO FRIDAY MORNING. COLD ADVECTION IS WEAK BEHIND THIS SYSTEM FOR LATE OCTOBER. ANOTHER WEAK WAVE IN THE FLOW PATTERN WILL ALLOW FOR SOME ADDITIONAL COOLING WITH MORE RAIN AND HIGH ELEVATION SNOW SHOWERS FRIDAY. MAX TEMPS WILL REMAIN NEAR NORMAL HOWEVER LOWS CONTINUE 5 TO 10 DEGREES ABOVE AVERAGE. NO REAL WIDESPREAD FREEZES APPEAR ON THE HORIZON FOR LOWER ELEVATION AREAS THROUGH AT LEAST EARLY NEXT WEEK. 43 && .AVIATION... 06Z TAF CYCLE ISOLATED SHRA AND TSRA WILL STILL BE A POSSIBILITY ACROSS THE FCST AREA INTO THE PREDAWN HOURS OF TUE AND PERHAPS EVEN AWHILE AFTER DAWN...BUT CHANCES TOO LOW AT ANY TAF SITE TO EVEN MENTION VCSH OR VCTS IN THIS TIME PERIOD. BETWEEN 09Z AND 16Z TUE ACROSS EAST CENTRAL AND SE NM...ESPECIALLY NEAR AND EAST OF THE PECOS RIVER...SOME PATCHY IFR AND EVEN LIFR CEILINGS/VISIBILITIES WILL BE POSSIBLE WITH GREATEST CHANCE AT ROW. SOME SPOTTY MT OBSCURATIONS ARE ALSO POSSIBLE THROUGH THE MORN HOURS. TUE AFTN AND EVE WILL FEATURE SCT SHRA AND TSRA...SOME OF THE LATTER QUITE STRONG TO PERHAPS SEVERE...BREAKING OUT ACROSS MUCH OF THE STATE... LIKELY MOST NUMEROUS ACROSS WEST...SOUTH AND PERHAPS EAST CENTRAL NM. STRONGEST TSRA WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS...HAIL...AND GUSTY DOWNBURST WINDS AS HIGH AS 60 KTS...BUT MOST WILL PRODUCE GUSTS BETWEEN 30 AND 45 KTS. STRONGEST STORMS ALSO WILL PRODUCE BRIEF MVFR CIGS AND VSBY AS WELL AS MT OBSCURATIONS. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 67 45 63 44 / 50 50 60 50 DULCE........................... 65 35 61 33 / 70 60 70 60 CUBA............................ 60 41 56 38 / 50 60 60 50 GALLUP.......................... 64 40 61 37 / 50 40 40 30 EL MORRO........................ 61 38 58 35 / 50 60 60 40 GRANTS.......................... 63 40 59 37 / 50 50 50 40 QUEMADO......................... 60 41 58 39 / 40 50 50 30 GLENWOOD........................ 61 43 60 38 / 70 50 40 20 CHAMA........................... 61 38 56 37 / 40 60 80 60 LOS ALAMOS...................... 63 44 56 42 / 30 60 80 70 PECOS........................... 59 43 52 39 / 40 70 80 70 CERRO/QUESTA.................... 66 41 59 40 / 20 60 70 70 RED RIVER....................... 52 30 41 32 / 40 70 90 90 ANGEL FIRE...................... 62 27 53 28 / 60 60 80 80 TAOS............................ 67 40 57 38 / 20 50 70 50 MORA............................ 61 41 51 36 / 40 70 80 80 ESPANOLA........................ 71 43 65 40 / 20 50 60 40 SANTA FE........................ 63 46 57 41 / 50 60 70 50 SANTA FE AIRPORT................ 66 45 60 42 / 40 50 70 50 ALBUQUERQUE FOOTHILLS........... 67 50 64 46 / 40 70 70 70 ALBUQUERQUE HEIGHTS............. 68 51 65 48 / 40 60 60 50 ALBUQUERQUE VALLEY.............. 70 50 66 46 / 40 50 60 50 ALBUQUERQUE WEST MESA........... 71 50 67 47 / 40 60 60 50 LOS LUNAS....................... 69 48 66 45 / 40 60 50 40 RIO RANCHO...................... 70 49 66 46 / 40 60 60 50 SOCORRO......................... 70 49 68 45 / 30 50 50 30 SANDIA PARK/CEDAR CREST......... 61 45 58 42 / 40 80 80 80 TIJERAS......................... 66 46 62 43 / 40 70 70 70 MORIARTY/ESTANCIA............... 65 43 60 38 / 20 60 60 60 CLINES CORNERS.................. 61 44 53 41 / 30 80 80 80 GRAN QUIVIRA.................... 63 45 58 42 / 40 70 60 70 CARRIZOZO....................... 69 49 63 45 / 40 70 60 60 RUIDOSO......................... 63 45 55 43 / 60 90 70 80 CAPULIN......................... 69 47 55 42 / 20 40 80 80 RATON........................... 72 45 59 40 / 30 50 80 70 SPRINGER........................ 72 45 61 43 / 20 50 80 80 LAS VEGAS....................... 66 42 54 38 / 30 70 80 80 CLAYTON......................... 76 51 61 47 / 10 30 80 80 ROY............................. 68 48 56 44 / 20 50 80 80 CONCHAS......................... 73 53 61 48 / 50 60 80 80 SANTA ROSA...................... 71 52 59 48 / 50 70 80 80 TUCUMCARI....................... 75 53 63 48 / 60 70 80 80 CLOVIS.......................... 75 54 60 51 / 60 80 80 80 PORTALES........................ 76 55 62 52 / 60 80 70 80 FORT SUMNER..................... 73 54 61 49 / 70 80 70 80 ROSWELL......................... 79 56 66 52 / 60 80 60 80 PICACHO......................... 72 51 62 48 / 70 80 60 80 ELK............................. 68 49 58 45 / 60 90 60 80 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ526-534>540. && 44
Hazardous weather outlook, Oct 19, 5:27 AM MDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 527 AM MDT MON OCT 19 2015 NMZ501>540-201200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 527 AM MDT MON OCT 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS MAY BECOME LOCALLY STRONG WITH GUSTY WINDS...HAIL...AND HEAVY RAINFALL TUESDAY AFTERNOON THROUGH TUESDAY NIGHT OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. WIDESPREAD HEAVY RAIN AND LOCALLY STRONG STORMS ARE LIKELY FOR THE ENTIRE AREA WEDNESDAY THEN AGAIN OVER EASTERN NEW MEXICO THURSDAY. EXCESSIVE RAINFALL OVER EASTERN NEW MEXICO MAY LEAD TO AREAS OF FLASH FLOODING...PARTICULARLY WITHIN URBAN DRAINAGES AND LOW LYING AREAS. ELEVATED FLOWS AND SOME MINOR RIVER FLOODING ARE POSSIBLE WITHIN THE PECOS AND CANADIAN RIVER BASINS. TEMPERATURES MAY BECOME COLD ENOUGH FOR SEVERAL INCHES OF SNOW ABOVE 11000 FT WEDNESDAY NIGHT HOWEVER IMPACTS ARE EXPECTED TO BE MINOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GUYER
In the hours before
Special weather statement, Oct 20, 4:37 AM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 437 AM MDT TUE OCT 20 2015 NMZ504-510>515-210000- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-JEMEZ MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-SAN JUAN MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 437 AM MDT TUE OCT 20 2015 ...ACCUMULATING SNOW ON THE WAY FOR THE NORTHERN MOUNTAINS... A STORM SYSTEM MOVING SLOWLY EAST ACROSS NEW MEXICO TODAY THROUGH THURSDAY WILL BRING THE FIRST NOTABLE SNOWFALL ACCUMULATIONS TO THE HIGHEST ELEVATIONS OF NORTHERN NEW MEXICO. SHOWERS AND STORMS IMPACTING THE REGION WILL GRADUALLY TURN TO SNOW ABOVE 11000 FEET THROUGH WEDNESDAY...THEN BECOME LOCALLY HEAVY WEDNESDAY NIGHT INTO THURSDAY MORNING. SEVERAL INCHES OF SNOW ARE LIKELY...WITH THE HEAVIEST ACCUMULATIONS OVER THE HIGHEST ELEVATIONS OF THE SANGRE DE CRISTO MOUNTAINS. THOSE PLANNING OUTDOOR ACTIVITIES ABOVE RESORT LEVEL IN THE NORTHERN MOUNTAINS ARE ADVISED TO STAY TUNED TO THE LATEST FORECASTS. 42
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 6:06 PM MDT | Special Weather Statement | ABQ | Harding | 39 min |
| Oct 19, 6:22 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 113 min |
| Oct 19, 6:27 PM MDT | Flash Flood Warning | ABQ | De Baca, Guadalupe | 3 hr |
| Oct 19, 6:41 PM MDT | Special Weather Statement | ABQ | 49 min | |
| Oct 19, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 55 min |
| Oct 19, 7:32 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Oct 19, 7:44 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, San Juan | 31 min |
| Oct 19, 8:03 PM MDT | Special Weather Statement | ABQ | Los Alamos | 27 min |
| Oct 19, 8:55 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 50 min |
| Oct 20, 4:36 AM MDT | Flash Flood Watch | ABQ | 49 hr | |
| Oct 20, 11:02 AM MDT | Severe Thunderstorm Warning | ABQ | Catron | 43 min |
| Oct 20, 11:43 AM MDT | Special Weather Statement | ABQ | 32 min | |
| Oct 20, 11:49 AM MDT | Special Weather Statement | ABQ | Catron | 26 min |
| Oct 20, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| Oct 20, 12:33 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 27 min |
| Oct 20, 12:46 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 44 min |
| Oct 20, 12:57 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 48 min |
| Oct 20, 1:07 PM MDT | Special Weather Statement | ABQ | Socorro | 23 min |
| Oct 20, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 30 min |
| Oct 20, 1:17 PM MDT | Special Weather Statement | ABQ | Catron | 28 min |
| Oct 20, 1:25 PM MDT | Severe Thunderstorm Warning | ABQ | Catron, Socorro | 35 min |
| Oct 20, 1:37 PM MDT | Special Weather Statement | ABQ | Torrance | 38 min |
| Oct 20, 1:42 PM MDT | Tornado Warning | ABQ | Cibola | 18 min |
| Oct 20, 1:46 PM MDT | Special Weather Statement | ABQ | Cibola | 29 min |
| Oct 20, 1:55 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| Oct 20, 1:55 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola | 35 min |
| Oct 20, 1:58 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 47 min |
| Oct 20, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 30 min |
| Oct 20, 2:03 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 42 min |
| Oct 20, 2:05 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 40 min |
| Oct 20, 2:07 PM MDT | Special Weather Statement | ABQ | Santa Fe | 38 min |
| Oct 20, 2:20 PM MDT | Special Weather Statement | ABQ | Cibola | 25 min |
| Oct 20, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Santa Fe | 25 min |
| Oct 20, 2:25 PM MDT | Special Weather Statement | ABQ | Santa Fe | 35 min |
| Oct 20, 2:28 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Oct 20, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Sandoval | 45 min |
| Oct 20, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 27 min |
| Oct 20, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
| Oct 20, 2:46 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Oct 20, 2:46 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 11 min |
| Oct 20, 2:48 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Oct 20, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 30 min |
| Oct 20, 3:04 PM MDT | Special Weather Statement | ABQ | San Miguel | 26 min |
| Oct 20, 3:12 PM MDT | Special Weather Statement | ABQ | Bernalillo | 33 min |
| Oct 20, 3:15 PM MDT | Special Weather Statement | ABQ | Santa Fe | 30 min |
| Oct 20, 3:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Oct 20, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 47 min |
| Oct 20, 3:31 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| Oct 20, 3:34 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Oct 20, 3:50 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Oct 20, 3:54 PM MDT | Special Weather Statement | ABQ | Socorro | 51 min |
| Oct 20, 4:12 PM MDT | Special Weather Statement | ABQ | Torrance | 48 min |
| Oct 20, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance, Valencia | 23 min |
| Oct 20, 4:26 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 49 min |
| Oct 20, 4:35 PM MDT | Special Weather Statement | ABQ | Socorro | 25 min |
| Oct 20, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 43 min |
| Oct 20, 5:09 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 51 min |
| Oct 20, 5:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 2 hr |
| Oct 20, 5:36 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Torrance | 39 min |
| Oct 20, 5:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 45 min |
| Oct 20, 5:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.